New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex

Full text for this resource is not available from the Research Repository.

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2010) New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Tamkang Journal of Mathematics, 41 (4). pp. 353-359. ISSN 0049-2930 (print) 2073-9826 (online)

Abstract

In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/8909
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Keywords ResPubID23021, convex function, Quasi-Convex function, Hermite-Hadamard's inequality
Citations in Scopus 29 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login